You asked a rather broad question, which is fine, I'll try to answer.
I am sure that CD can, and most likely it does cause vision problems, but me personally I blame the medications, and malnutrition more than the CD. As far as blindness, I have not heard of that, and have no answers for you on that one.
I have in the past, not in some time though, noticed my eyeball will get red spots in it, when my CD is active and flaring up on me. I dunno what these are, or what they are called, I can still see ok with them, and they go away on their own, proably something that prednisone heals up.
Prednisone can and does cause glaucoma, and cataracts. It does something strange to the pressure in the eye, which can cause vision problems after many years of prolonged use. It is also not so much dependent upon your dose, if you take 5mg every other day, you are still at risk. Getting routine eye tests done(yearly), where they are dilated and inspected by an eye professional can help catch any of these issues early, should they happen.
Crohn's can and also in many cases does cause malnutrition. What this means is simply that your body may, or may not be getting enough of the vitamins necessary to support good vision.
Example; For me, CD and my meds, pull potassium, magnesium, folic acid, and calcium out of my body. I have to take these vitamins religiously, or else I will suffer. I can still see fine, but my eyelid does tend to twitch, and sometimes it will twitch violently if my potassium is low. I dunno if anyone can see it twitching, but of course my whole world is vibrating up and down when it happens. Smoking too, which I have taken up again recently, pulls potassium out of your body.
Hope this helped.
Humira 2 times a month, Lialda 2 X day, Phenergen PRN, Remeron 30mg day, Pain Meds, Prednisone 20mg Every Other Day
Semi@ridemr2.com -- FaceBook